Hi everyone, just wondering people's experience with setraline. I started taking it almost 9 weeks ago increased 25mg every two weeks up to

100mg which will be three weeks on that in 3 days. I believe it has made me much worse but I am not sure because I have constantly been dealing with side effects. The derealization I get from it has increased my anxiety and I am much more depressed. I never feel right and have become very withdrawn. Has anyone had a weird experience where they stuck it out and things got better or they went off of it and things improved? It has been a hell of a ride on this and I want to wait it out but I am suffering very much. Thank you

Last edited by
Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

4 Replies

oldestnewest
  • Hi I too have been on this for 8 month now some days I feel fine but I too still have side effects hot flushes nausea I dont really know what to think it also causes me heartburn and acid hang in there because every tablet has side effects some worse than others give it a chance

  • Hi,

    I have been on Sertraline for a long time 150mg and haven't experienced any side effects.xx

  • I did feel out of it, spaced out when I was on them. I came off them, did feel a bit down afterwards but I'm so much more rational now. I'm thinking more clearly, and therefore making better decisions about what will help with my mental wellbeing.

  • Thanks guys. I feel so not right. I sure hope this passes.

You may also like...